# SDR WX0A071923

- Difficulty date: April 22, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug MD 83
- Aircraft serial: 49909
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592480233
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STATION 236 BETWEEN LONGERON 17L & 18L.  REMOVED DAMAGE, FABRICATED & INSTALLED SKIN & DOUBLER IAW SRM 53-04 FIG 12C.  WORK ACCOMPLISHED ON WO 1010863-2000-0001.
